[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: Humulog...

On 9/10/02 7:33 PM, "insulin-pumpers-digest" <email @ redacted>

> Date: Tue, 10 Sep 2002 16:43:56 -0400
> From: "Barbara Pancari" <email @ redacted>
> Subject: [IP] Re: Chance and others with numbness
> Hi, all -
> It seems that lately I'm waking up every morning with numb hands, or
> several fingers on one hand.  I shake them and slowly the feeling comes
> back, but I find this unsettling.  Like some of you, I've mentioned it to
> the doctor and was told it was neuropathy, which I have had for years in my
> feet.  I never dreamed the hand numbness could be a possible side effect of
> the Humalog.
> Oh, and it also happens sometimes if my arm is bent a certain way, but is
> most noticeable in the mornings. So what do we do about it?  (that's a
> rhetorical question)

Uh, not necessarily a drug reaction, but *I* have a severe  nearsightedness,
and usually squint into read screens and books and such. When I got Mac OS
X.2 which has a 'Zoom Text' feature in accessibility options, the numbness
for the most part went away. Also, going to my fella's Chiropractor
occasionally has solved the funky 'Neck bend' while typing. That, and trying
to touch type more and more.....

It isn't always neuropathy, it could be a posture issue as it was with me.

Pocket PC's Use Windows 'CE', Home users are using 'ME' and business users
use 'NT'. So if you are using Windows, you can get into CE ME NT which can
become very heavy. <VBG>

Jenny Sutherland
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml